71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin & anastrozole

2 REPLIES 2
RoadRunner
Member

Re: Herceptin & anastrozole

Be aware that herceptin can leave you exhausted, and this can take several months to get over.  

Cavills
Member

Re: Herceptin & anastrozole

Hi Twizzle. I can sympathise  with your symptoms which over time do seem to get better (or you tolerate them more) but then I would get days where I just could not get out of bed due to lack of energy. I managed to go back to work (teaching)   

for 3 yrs before I was eventually recommended for I'll health retirement (I'm now 53) which I had to take as I couldn't work to the pace required.  3 yrs on I'm not sure if this was the right decision. I thought it had made me depressed but after stopping all meds for 6 weeks I have realised it was the concoction of tablets that were dulling my mood.  I was taking gabapentin 400g x 3 a day and codeine 500g x 3 a day and morphine 5ml at bed time.  I will be reintroducing the anastrazole slowly but want quality of life as well!  Good luck with your aches and pains I don't think any of the hormone treatments are without symptoms.

Twizell54
Member

Herceptin & anastrozole

62 yr old previously fairly fit lady - lots of walking.

Breast cancer second time round - both primaries - 2005 & 2015. First time lumpectomy - epirubicin chemo + radio + chemo.

This time Her2+.Left mastectomy with 4 rounds Docetaxel chemo. 17 rounds of Herceptin. Letrozole for 2 months but side effects of severe muscle, joint pain so discontinued by Onco. Now on anastrozole.

Trying to phase back to work but feel worse now than I did 2 months ago. Joint pain in hips & knees. Bone scans only showing age appropriate deterioration - no need for medication so they say. Muscle pain and weakness in front of thighs. Breathlessness ( Muga scan OK) and sleep problems. Mega fatigue that springs out of nowhere.

Sometimes I feel I am just whingeing when others are so much worse off. Please tell me things improve !!